# SDR VTZA97542

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 902 - LYH-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE AT LYH DUE TO RT BRAKE WOULD NOT OPERATE ON TAXI.  MAINTENANCE INSPECTED AND BLEED RT BRAKE SYSTEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE  (M)
